Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/74679
Title: Existence and uniqueness of mild solutions for a fractional differential equation under Sturm-Liouville boundary conditions when the data function is of Lipschitzian type
Authors: Harjani, Jackie 
López, Belén 
Sadarangani, Kishin 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
120299 Otras (especificar)
Keywords: Boundary value problem
Fractional differential Equation
Mild solution
Issue Date: 2020
Project: Existencia Y Unicidad De Soluciones En Ecuaciones Integrales, Funcionales Y Diferenciales Mediante Puntos Fijos 
Journal: Demonstratio Mathematica 
Abstract: In this article, we present a sufficient condition about the length of the interval for the existence and uniqueness of mild solutions to a fractional boundary value problem with Sturm-Liouville boundary conditions when the data function is of Lipschitzian type. Moreover, we present an application of our result to the eigenvalues problem and its connection with a Lyapunov-type inequality.
URI: http://hdl.handle.net/10553/74679
ISSN: 0420-1213
DOI: 10.1515/dema-2020-0014
Source: Demonstratio Mathematica [ISSN 0420-1213], v. 53 (1), p. 167-173, (Enero 2020)
Appears in Collections:Artículos
Thumbnail
PDF
Adobe PDF (1,14 MB)
Show full item record

Page view(s)

56
checked on Feb 28, 2021

Download(s)

26
checked on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.